# SDR SWAA2025121853425

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 59,098 hours, 33,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A29531
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEB FITTING FOUND CRACKED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02.
